# SDR CA051130004

- Difficulty date: November 22, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 6,804 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) WHEN THE INDICATOR (LT ENGINE FIRE) ILLUMINATED, THE ENGINE WAS SHUTDOWN BY THE PILOT, AND PUT INTO FEATHER. AN EMERGENCY WAS DECLARED. THE AIRCRAFT RETURNEDTO BASE. AFTER VERIFICATION, NO ENGINE FIRE WAS EVIDENT. THE INDICATORS WERE VERIFIED AND THE AIRCRAFT RETURNED TO SERVICE.
